×

zbMATH — the first resource for mathematics

Sur le problème d’équivalence de certaines structures infinitésimales. (French) Zbl 0056.15401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] U. Amaldi,Teoria dei gruppi continui infiniti di trasformazioni, Roma, 1942.
[2] Bochner, S., Curvature in Hermitian metric, Bull. Amer. Soc., 53, 179-195 (1947) · Zbl 0035.10403
[3] Bochner, S., Curvature and Betti Numbers, Ann. Math., 49, 379-390 (1948) · Zbl 0038.34401
[4] Borel, A., Bull. Amer. Soc., 55, 586-586 (1948)
[5] Bourbaki, Algèbre, chap. II (1947), Paris: Hermann, Paris
[6] Bourbaki, Algèbre, chap. III (1948), Paris: Hermann, Paris
[7] L. Calabi,Sur les extensions des groupes topologiques, Thèse, Strasbourg, 1951 et « Annali di Matematica », 1951.
[8] E. Cartan, Thèse, Paris, Vuibert, 1932, (2^e étidion).
[9] Cartan, E., Sur la structure des groupes infinis de transformations, Ann. Sci. Ec. Norm., 21, 153-206 (1904) · JFM 35.0176.04
[10] Cartan, E., Les sous-groupes des groupes continus de transformations, Ann. Sci. Ec. Norm., 25, 57-194 (1908) · JFM 39.0206.04
[11] Cartan, E., Les groupes réels simples finis et continus, Ann. Sci. Ec. Norm., 31, 263-355 (1914) · JFM 45.1408.03
[12] – –La structure des groupes infinis, « Séminaire de Math. », 4^e année, 1936-37, G, (polycopié).
[13] Cartan, E., Les problèmes d’équivalence, Selecta, 113-136 (1937), Paris: Gauthier-Villars, Paris
[14] Cartan, E., Les systèmes differentiels extérieurs (1945), Paris: Hermann, Paris · Zbl 0063.00734
[15] Cartan, E., Leçons sur la géométrie des espaces de Riemann (1946), Paris: Gauthier-Villars, Paris · Zbl 0060.38101
[16] H. Cartan,Systèmes de Pfaff, « Séminaire de Math. », 4^e année 1936-37, B et C.
[17] Chern, S., Some niew viewpoints in Differential Geometry in the Large, Bull. Amer. Soc., 52, 1-130 (1946)
[18] Chern, S., Characteristic classes of Hermitian manifolds, Ann. of Math., 47, 85-85 (1946) · Zbl 0060.41416
[19] Chern, S., Topics in Differential Geometry (1951), Princeton: The Institute for Advanced Study, Princeton
[20] C. Chevalley,Theory of Lie Groups, Princeton Un. Press, 1946. · Zbl 0063.00842
[21] Dieudonné,Sur les systèmes maximaux d’involutions conjuguées et permutables dans les groupes projectifs, Summa Brasiliensis Math., 1950. · Zbl 0040.22902
[22] Eckmann, B.; Guggenheimer, H., Formes différentielles et métrique hermitienne sans torsion, C. R. Acad. Sc. Paris, 229, 464-464 (1949) · Zbl 0041.50001
[23] C. Ehresmann,Sur les espaces localement homogènes, Enseign. Math., 1937, p. 31. · Zbl 0015.39404
[24] – –Sur la théorie des espaces fibrés, Colloq. Top. Alg. CNRS., Paris, 1947 —Sur les variétés presque complexes, Proc. Inter. Cong. Math., 1950, p. 412.
[25] – –Les connexions infinitésimales dans un espace fibré différentiable, Colloq. Top. Bruxelles, 1950, p. 29.
[26] Ehresmann, C., Les prolongements d’une variété différentiable, C.R. Acad. Sc. Paris, 233, 598-598 (1951) · Zbl 0043.17401
[27] – –Structures locales, Conférence polycopiée, Rome, Mars 1952.
[28] – –Les prolongements d’une variété différentiable, Congr. Un. Matem. It. Taormina, 1951.
[29] Ehresmann, C.; Libermann, P., Sur les formes différentielles extérieures de degré 2, C. R. Acad. Sc. Paris, 227, 420-420 (1948) · Zbl 0034.19903
[30] Libermann, P., Sur les structures presque hermitiennes isotropes, C. R. Acad. Sc. Paris, 232, 1281-1281 (1951) · Zbl 0042.15904
[31] H. Guggenheimer,Variétés symplectiques, « Colloq. Top. Strasbourg », 1951, (polycopié).
[32] Kirchhoff, A., Sur l’existence de certains champs tensoriels sur les sphères, C. R. Acad. Sc. Paris, 225, 1258-1258 (1947) · Zbl 0030.27303
[33] Lee, H. C., A kind of even-dimensional geometry and its applications to exterior calculus, Amer. Jour. of Math., 55, 433-433 (1943) · Zbl 0060.38302
[34] Th. Lepage,Sur certaines congruences de formes alternées, « Bull. Soc. Roy. Sc. Liège », 1946, p. 21-31 —G. Papy,Sur la divisibilité des formes alternées, ibidem, 1947, p. 24.
[35] – –Sur les matrices symétriques et les modules de formes alternées, « Bull. Acad. Roy. Belgique », 1949, p. 323.
[36] Lichnerowicz, A., Sur les formes harmoniques de variétés riemanniennes localement réductibles, C. R. Acad. Sc. Sc. Paris, 232, 1634-1634 (1951) · Zbl 0054.06811
[37] P. Libermann,Problèmes d’équivalence relatifs à une structure presque complexe « Bull. Acad. Roy. Belgique », 36, 1950. · Zbl 0057.38204
[38] Libermann, P., Sur la courbure et la torsion des variétés presque hermitiennes, C. R. Acad. Sc. Paris, 233, 17-17 (1951) · Zbl 0042.40601
[39] Libermann, P., Sur les variétés presque complexes V_2n munies d’un champ de n-éléments réels, C. R. Acad. Sc. Paris, 233, 1571-1571 (1951) · Zbl 0054.06902
[40] Libermann, P., Formes différentielles sur une variété symplectique, C. R. Acad. Sc. Paris, 234, 395-395 (1952) · Zbl 0046.15602
[41] Libermann, P., Sur les structures presque paracomplexes, C. R. Acad. Sc. Paris, 234, 2517-2517 (1952) · Zbl 0046.15601
[42] De Rham-Bidal, Les formes différentielles harmoniques, Com. Helv., 19, 1-1 (1949) · Zbl 0063.00378
[43] C. Riquier,Méthode des fonctions majorantes et systèmes d’équations aux dérivées partielles « Mémorial des Sc. Math. », XXXII, 1928. · JFM 54.0489.02
[44] J. M. Thomas,Differential systems, « Amer. Math. Soc. Colloq. Publ. », XXI, 1937.
[45] Thomas, J. M., An existence theorem for generalized Pfaffian Systems, Bull. Amer. Math Soc., XL, 309-309 (1934) · Zbl 0009.10906
[46] Weil, A., Sur la théorie des formes différentielles attachées à une variété analytique complexe, Com, Helv., 20, 110-110 (1947) · Zbl 0034.35801
[47] Ta, Yen Chih, Sur l’équivalence des formes différentielles extérieures à quatre variables, C. R. Acad. Sc. Paris, 227, 817-817 (1948) · Zbl 0034.19901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.